Person

Dr. rer. nat.

Jorge Alberto Olarte

Postdoc

Jorge Alberto Olarte
Algebra und Darstellungstheorie

Adresse

Pontdriesch 10-16

52062 Aachen

Kontakt

workPhone
Telefon: +49 241 80 97554
Fax: +49 241 80 92777

Sprechstunde

n.V.
 

Publikationen

Quelle Autor(en)
[Fachzeitschriftenartikel]
The EKR property for flag pure simplicial complexes without boundary
In: Journal of combinatorial theory Series A : JCTA, 172, 105205, 2020
[DOI: 10.1016/j.jcta.2019.105205]
Olarte, Jorge Alberto
Santos, Francisco
Spreer, Jonathan
Stump, Christian
[Fachzeitschriftenartikel]
Short proof of two cases of Chvátal’s conjecture
In: Discrete mathematics, 342 (8), 2192-2194, 2019
[DOI: 10.1016/j.disc.2019.04.011]
Olarte, Jorge Alberto
Santos, Francisco
Spreer, Jonathan
[Fachzeitschriftenartikel]
Gammoids, Pseudomodularity and Flatness Degree
In: The electronic journal of combinatorics, 22, 1.54, 2015
Olarte, Jorge Alberto